# SDR DXTA2025050903424

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000114
- Aircraft time: 1,150 hours, 683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: THE MAIN CABIN DOOR HANDLE IS VERY DIFFICULT TO CLOSE. IT OFTEN TAKES MULTIPLE CYCLES TO GET THE DOOR CLOSED. PULLING THE DOOR IN FURTHER HELPS SOME. CORRECTIVE ACTION: DURING INITIAL INSPECTION FOUND CABIN DOOR FWD LATCHES HITTING ON THE STIKER ECCENTRICS (OUT OF ADJUSTMENT) PERFORMED ADJUSTMENT OF CABIN DOOR STRIKER ECCENTRICS IAW CE700 AMM 52-10-00,OPS CHECK NORMAL AT THIS TIME.
